Shop

Nurofen Forte is a drug that contains 400mg of ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs). Nurofen Forte tablets relieve discomforts such as fever, pain and swelling by acting where they originate.

Nurofen Forte is intended for emergency use. Your doctor may prescribe the drug in other cases (including certain chronic diseases). In this case, follow your doctor’s instructions regarding the dosage and duration of treatment.

  • Effective in the event of acute pain.
  • It works against pain of various origins, of mild to moderate intensity.
  • It reduces fever of various origins.
  • For use over 12 years of age.
Symptoms

Pain of various origins, mild to moderate:

  • headaches, e.g. migraine
  • sacral pain,
  • toothache, e.g. after tooth extraction,
  • neuralgia,
  • muscle and joint pain,
  • painful menstruation.

Fever in the course of flu and colds.

Active substance: Ibuprofen

Composition

The active substance is ibuprofen – 1 film-coated tablet contains 400 mg of ibuprofen.

The auxiliary substances are:

  • tablet core: croscarmellose sodium, sodium laurilsulfate, sodium citrate, stearic acid, colloidal anhydrous silica;
  • sugar coating: sodium caramelose, talc, spray-dried acacia, sucrose, titanium dioxide, Macrogol 6000;
  • printing ink: Opacode S-1-15094 (shellac, red iron oxide (E 172), propylene glycol, simeticon).
Dosage

Before use, read the leaflet that contains indications, contraindications, data on side effects and dosage as well as information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.

  • Adults and children over 12 years of age: 1 tablet every 4 hours. The tablets should be washed down with fluid.
  • Do not use more than 3 tablets (1200 mg ibuprofen) in a day.
  • In the case of liver or kidney failure, the doctor will determine the individual dosage.
  • The drug is not recommended for children under 12 years of age.
  • The drug should be used orally, for a short time.

Always take Nurofen Forte exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

Contraindications

Nurofen Forte should not be used in patients:

  • hypersensitive (allergic) to ibuprofen or any of the other ingredients of this medicine and to other non-steroidal anti-inflammatory drugs (NSAIDs),
  • who have ever had hypersensitivity reactions (e.g. urticaria, rhinitis, angioedema or bronchial asthma) after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs),
  • with active or history of gastric ulcer and / or duodenal ulcer or bleeding (two or more distinct episodes of proven ulceration or bleeding),
  • with a history of gastrointestinal perforation or bleeding related to previous NSAID therapy
  • with severe liver failure, severe renal failure or severe heart failure,
  • in the last trimester of pregnancy,
  • with a hemorrhagic diathesis.

Storage
Below 25°C

Manufacturer
RECKITT BENCKISER

Warnings

Before using Nurofen Forte, talk to your doctor if you have previously known:

  • systemic lupus erythematosus and mixed connective tissue disease,
  • gastrointestinal diseases and chronic inflammatory bowel diseases (ulcerative colitis, Leśniowski and Crohn’s disease),
  • arterial hypertension and / or cardiac dysfunction,
  • kidney problems
  • liver dysfunction
  • blood clotting disorders (ibuprofen can prolong bleeding time),
  • active or past bronchial asthma or symptoms of allergic reactions in the past; bronchospasm may occur after taking the drug,
  • diseases in which the patient is taking other medications (especially anticoagulants, diuretics, cardiac drugs, corticosteroids).

The use of Nurofen Forte concomitantly with NSAIDs, including selective cyclooxygenase-2 inhibitors, should be avoided.

There is a risk of renal impairment in dehydrated adolescents.

There is a risk of gastrointestinal haemorrhage, ulceration or perforation, which may be fatal and which may not necessarily be preceded by warning symptoms, or may occur in patients who have had such warning symptoms. If gastrointestinal haemorrhage or ulceration occurs, treatment should be discontinued immediately. Patients with a history of gastrointestinal disease, especially the elderly, should inform their physician about any unusual gastrointestinal symptoms (especially bleeding), especially at the beginning of therapy.

Concomitant long-term use of various painkillers may damage the kidneys with the risk of renal failure (postalgesic nephropathy).

Taking anti-inflammatory / painkillers such as ibuprofen may be associated with a slightly increased risk of a heart attack or stroke, especially when used in high doses. The recommended dose and duration of treatment should not be exceeded.

If symptoms persist, worsen or do not improve after 3 days, or if new symptoms occur, contact your doctor.

Before using Nurofen Forte, you should discuss treatment with your doctor or pharmacist if:

  • you have heart problems such as heart failure, angina (chest pain), you have had a heart attack, bypass surgery, you have peripheral arterial disease (poor blood circulation in the legs due to narrowing or blockage of the arteries) or if you have has had any stroke (including mini-stroke or transient ischemic attack (TIA)).
  • you have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or if you smoke.

Very rarely, severe skin reactions, some of them fatal, have been reported in association with the use of NSAIDs. Use of the drug should be discontinued at the first symptoms: skin rash, damage to the mucosa or other symptoms of hypersensitivity.

This medicine belongs to a group of drugs (Non-Steroidal Anti-Inflammatory Drugs) that can impair female fertility. This effect is temporary and will disappear after the end of therapy.

Nurofen Forte contains sucrose and sodium. If you have been diagnosed with an intolerance to some sugars, consult your doctor before taking the drug. One tablet contains 1.09 mmol (25.1 mg) sodium. This should be considered in patients whose total sodium intake must be severely restricted.

Pregnancy and breastfeeding

  • If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
  • During the first 6 months of pregnancy, use of the drug is not recommended. During the last three months of pregnancy, you must not take the drug as it could increase the risk of complications for the mother and the child in the perinatal period.
  • Ibuprofen may pass into breast milk in small amounts. There are no known cases of side effects in breastfed infants, therefore it is not necessary to stop breastfeeding during short-term use of the drug at the recommended doses. Ask your doctor for advice before taking any medicine.

Interactions with other drugs
The use of ibuprofen should be avoided with the drugs listed below:

  • acetylsalicylic acid,
  • other NSAIDs, including selective cyclooxygenase-2 inhibitors.

Nurofen Forte may affect how other medicines work, or other medicines may affect how Nurofen Forte works. For example:

  • medicines with anticoagulant activity (i.e. blood thinning / preventing blood clots such as aspirin – acetylsalicylic acid, warfarin, ticlopidine);
  • medicines to lower blood pressure (ACE inhibitors like captopril, beta blockers like atenolol, angiotensin II receptor antagonists like losartan).

Ibuprofen should be used with caution with the following medications:

  • diuretics,
  • antiplatelet drugs and selective serotonin reuptake inhibitors (SSRIs),
  • cardiac glycosides,
  • lithium (a drug used, among others, in the treatment of manic states and recurrent depression) and methotrexate (a drug used, among others, in certain neoplastic diseases and rheumatoid arthritis),
  • cyclosporine,
  • mifepristone,
  • tacrolimus,
  • zidovudine (an antiviral medicine)
  • quinol antibiotics,
  • corticosteroids.

Some other medicines may also affect or be affected by the treatment of Nurofen Forte. Therefore, before using Nurofen Forte with other medicines, always consult your doctor or pharmacist.

Side effects

Like all medicines, Nurofen Forte can cause side effects, although not everybody gets them.

The side effects listed below have been reported with the short-term use of ibuprofen at over-the-counter doses. When using ibuprofen in other indications and long-term, other side effects may occur.

Uncommon (affects less than 1 in 100 but more than 1 in 1,000 patients):

  • stomach pain, nausea and indigestion
  • headache,
  • various types of skin rashes,
  • hives and itching.

Rare (affects less than 1 in 1,000 but more than 1 in 10,000 patients):

  • diarrhea, flatulence, constipation, vomiting, gastritis
  • dizziness,
  • psychotic disorders, depression, insomnia, agitation,
  • Tinnitus,
  • irritability, fatigue.

Very rare (occurs in less than 1 in 10,000 patients and in isolated cases):

  • peptic ulcers, gastrointestinal perforation or bleeding, tarry stools, vomiting blood (sometimes fatal, especially in the elderly), ulcerative stomatitis, worsening colitis and Crohn’s disease
  • aseptic meningitis,
  • acute renal failure, necrosis of the kidney papilla, especially with long-term use, causing an increase in serum urea and edema, hypernatremia (sodium retention), decreased urine output,
  • liver dysfunction
  • abnormal blood counts (anemia, leukopenia – decrease in the number of white blood cells – leukocytes, thrombocytopenia – decrease in the number of platelets, pancytopenia – hematological disorder consisting in the deficiency of all normal blood counts: red blood cells, white blood cells and platelets, agranulocytosis – lack of a certain type white blood cells – granulocytes). The first symptoms include: fever, sore throat, superficial mouth ulcers, flu-like symptoms, severe tiredness, unexplained bleeding and bruising (e.g. ecchymosis, purpura and nosebleed).
  • severe skin reactions such as blistering reactions including Stevens-Johnson syndrome, erythema multiforme and toxic epidermal necrolysis
  • severe hypersensitivity reactions. Symptoms may include: swelling of the face, tongue or larynx, shortness of breath, tachycardia, drop in blood pressure (anaphylaxis, angioedema or severe shock),
  • heart failure and swelling
  • hypertension,
  • decrease in hemoglobin.

Not known (cannot be estimated from the available data):

  • airway hyperresponsiveness e.g. asthma, asthma exacerbation, bronchospasm, shortness of breath
  • A severe skin reaction known as DRESS syndrome may occur. Symptoms of DRESS include skin rash, fever, swollen lymph nodes and an increase in eosinophils (a type of white blood cell)
  • the skin becomes sensitive to light.

Some people may experience other side effects while taking this medicine. If you notice these symptoms, as well as other symptoms not mentioned in this leaflet, discontinue the drug and contact your doctor.

Weight N/A
Brand

Nurofen

Made In

Poland

Active Substances

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Nurofen Forte”

Your email address will not be published. Required fields are marked *

Nurofen Forte

Nurofen Forte tablets contain the active substance ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs. Ibuprofen relieves pain, swelling and fever caused by inflammation.

$17.99